# SDR DALA2018010800157

- Difficulty date: January 4, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 42,654 hours, 26,219 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN FASTENER HOLE VERTICAL STABILIZER, LEFT FRONT SPAR CAP . FORWARD FLANGE.  CLEANED HOLE FABRICATED AND INSTALLED REPAIR STRAP IAW PRI/ERA 564082-14AD.
